# SDR KCSA201808031212

- Difficulty date: August 3, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 90,597 hours, 15,621 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Condition: Cracked
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPPORT BEAM FUSE PIN FOUND CRACKED.
